# SDR 2008FA0000404

- Difficulty date: June 17, 2008
- Submitted: July 10, 2008
- Operation: General aviation
- Aircraft: N658PW
- Make and model: Cessna 182T
- Aircraft serial: 18282098
- Engine: Lyc IO540AB1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: M3820
- Condition: Misrepaired
- Location: Magneto
- Component: Magneto, Slick
- Component part number: 6351
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INTERNAL MAGNETO INSPECTION, FOUND DISTRIBUTOR BLOCK SPOT FACED AREA FOR POLES.  APPEARS TO BE INCORRECTLY SPOT FACED.  MATERIAL THAT WAS LEFT BEHIND HAS THE SAME LOFT AS BEARING BOSS AREA ON DISTRIBUTOR BLOCK.  THIS CAUSES THE FINGER ON THE DISTRIBUTOR GEAR TO RUB ON THE DISTRIBUTOR BLOCK.  (K)
